Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2019 | Journal Article | IST-REx-ID: 5678   OA
Edelsbrunner H, Nikitenko A. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 2019;62(4):865–878. doi:10.1007/s00454-018-0049-2
View | Files available | DOI

2018 | Journal Article | IST-REx-ID: 1064   OA
Akopyan A, Balitskiy A, Grigorev M. On the circle covering theorem by A.W. Goodman and R.E. Goodman. Discrete & Computational Geometry. 2018;59(4):1001-1009. doi:10.1007/s00454-017-9883-x
View | Files available | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed